N-dimensional fractional Fokker-Planck equation and its solutions for anomalous radial two-phase flow in porous media

Su, Ninghu (2009) N-dimensional fractional Fokker-Planck equation and its solutions for anomalous radial two-phase flow in porous media. Applied Mathematics and Computation, 213 (2). pp. 506-515.

[img] PDF (Fractional Fokker-Planck equation of radial flow in prosous media)
Restricted to Repository staff only

View at Publisher Website: http://dx.doi.org/doi:10.1016/j.amc.2009...

Abstract

In this paper we present a time fractional Fokker–Planck equation (fFPE) for radial two-phase flow of liquid and gas in porous media. The fFPE of order α is solved for both two- and three-dimensional flow patterns using the Laplace transform method. The general solutions of the fFPE for both two- and three- dimensional flows are given as a convolution integral of the input and a kernel in the Laplace domain. Special solutions for a large value and a periodic boundary condition are also given in the time domain when the inverse Laplace transform can be found analytically. The fFPE for two-phase flow in porous media presented in this paper is the first report of its kind.

Item ID: 4762
Item Type: Article (Refereed Research - C1)
Keywords: anomalous two-phase flow; fractional Fokker–Planck equation; porous media; 2D and 3D solutions; Laplace transform
Related URLs:
ISSN: 1873-5649
Funders: NSFC; ARC; Fok Ying Tung Edu. Foundation; the Youth Foundation, Dept. Edu., Hunan Province
Date Deposited: 06 Aug 2009 03:44
FoR Codes: 01 MATHEMATICAL SCIENCES > 0102 Applied Mathematics > 010299 Applied Mathematics not elsewhere classified @ 100%
SEO Codes: 96 ENVIRONMENT > 9609 Land and Water Management > 960999 Land and Water Management of Environments not elsewhere classified @ 100%
Citation Count from Web of Science Web of Science 2
Downloads: Total: 3
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page